Home » Frequently asked Questions on Health » Is it common to have stomach ache after jaundice?

Is it common to have stomach ache after jaundice?

Q: I suffered from severe jaundice 5 months back. I am now absolutely fit as far the medical tests are concerned but the thing is that I still have pain in the upper portion of my tummy and my stomach gets upset frequently. I am not having any medicines at present apart from a homeopathy liver tonic called Liv T. Why is the pain still continuing?

A:Let me clarify at the outset that there is no proven role of so called liver tonics available over the counter. There are specific situations when someone needs to take liver supportive medicines, which should be taken on the advice of your doctor. It is not uncommon to have abdominal symptoms during the recovery phase of acute viral hepatitis. This does not necessarily indicate any disease. Besides, a patient can have abdominal symptoms totally unrelated to the hepatitis itself, such as due to GERD, acip peptic disease or IBS (irritable bowel syndrome). So get yourself checked up your doctor and take the right treatment.

RELATED FAQ

................... Advertisement ...................

   

FAQ

ASK OUR EXPERTS

Using 0 of 1024 Possible characters
Choose Topic
-------------------------------- Advertisement -----------------------------------